# SDR 97ZZZX4679

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Above Flap
- Part time: 12,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE LEFT WING TO FUSELAGE CLOSE-OUT SKIN ABOVE FLAP WAS FOUND TO HAVE POPPED RIVETS AND WAS TORN.  TEMPORARY REPAIRS WERE MADE AND THE AIRCRAFT WAS FERRIED HOME.  SUSPECT CAUSE WAS LOOSE RIVETS ON THE LEADING EDGE OF SKIN.  PARTICULAR ATTENTION SHOULD BE GIVEN TO THIS AREA DURING ALL PRE-FLIGHT INSPECTIONS.  (X)
